[Chronic radiodermatitis after heart catheterization: the contributing role of ciprofibrate (Lipanor)?]
Related Experiment Videos
1Service de Dermatologie, CHU Tours.
Background:
Radiodermatitis after cardiac catheterization procedures has been reported in only a few cases in the literature. This side effect may not however be uncommon after long or repeated endocavitary explorations.
Case Report:
We observed a case of chronic radiodermatitis which developed after cardiac catheterization, in a patient treated with corticosteroids and ciprofibrate for lupus. The patient had undergone only one heart catheterization. A second catheterization performed when the patient had stopped ciprofibrate did not provoke new lesions.
Discussion:
This observations would suggest that ciprofibrate could participate as a radiosensitizing factor in the development of radiodermatitis.
Related Concept Videos
Atherosclerosis III: Management
Lipid-Lowering Drugs: Statins and Miscellaneous Agents
Peripheral Artery Disease III: Interprofessional Care
Coronary Artery Disease V: Interprofessional Care
Coronary Artery Disease I: Introduction
Antianginal Drugs: Calcium Channel Blockers and Ranolazine
CCBs, a diverse class that includes dihydropyridines (nifedipine) and diphenylalkylamines (verapamil and diltiazem), exert their effect by blocking calcium channels in cardiac and smooth muscle cells. This...